# SDR MASA200601611

- Difficulty date: June 14, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 20,165 hours, 16,515 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7139 ORD - PILOT REPORTED THAT WITH AUTO PILOT OFF YAW DAMP 1 DISCONNECTS.  MAINTENANCE COULD NOT DUPLICATE.
